# SDR IPXA2014020581773

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 21,374 hours, 14,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-11, MAIN CABIN FLOOR PANEL 251XBF HAS SURFACE DAMAGE.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
